Original article

Calculus of Variations and Partial Differential Equations

, Volume 16, Issue 2, pp 113-145

First online:

Two-bubble solutions in the super-critical Bahri-Coron's problem

  • Manuel del PinoAffiliated withDepartamento de Ingeniería Matemática, Centro de Modelamiento Matemático, UMR2071 CNRS-UChile, Universidad de Chile, Casilla 170 Correo 3, Santiago, Chile
  • , Patricio FelmerAffiliated withDepartamento de Ingeniería Matemática, Centro de Modelamiento Matemático, UMR2071 CNRS-UChile, Universidad de Chile, Casilla 170 Correo 3, Santiago, Chile
  • , Monica MussoAffiliated withDipartimento di Matematica, Politecnico di Torino, Corso Duca degli Abruzzi 24, 10129 Torino, Italia

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access